MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG607401A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Necrosis (1971); Localized Skin Lesion (4542)
Date of Event 06/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Necrotic lesions at injection sites of anesthetic solution following morpheus8 treatment.
 
Additional Manufacturer Narrative
Technical inspection did not reveal any issues related to the incident.Investigation attributed the root-cause to user errors and additional human factors: morpheus8 treatment was performed on bleeding/bruised injection sites, when the operator should have abstained from performing the treatment once seeing such reaction to the injections.The injection of the anesthetic solution apparently was done incorrectly (too much volume, sites too close to one another, possible incorrect preparation of the solution, e.G.Incorrect concentration of epinephrine and hence increased bleeding).Additional intrinsic factors such as patient's coagulation problems could have contributed to the increased bleeding.The operator used extremely aggressive treatment parameters for morpheus8, not congruent with the ifu, which further contributed to the formation of the lesions.It seems there was some additional mechanical damage to the area post treatment (e.G.By friction with clothes) and secondary infection brought by lack of aseptic conditions post treatment.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key19758676
Report Number3010511300-2024-00567
Device Sequence Number6579261
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K200947
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Inspection,Patient Monitoring,Notification,Other
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG607401A
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient RaceWhite